# SDR SB05006

- Difficulty date: January 17, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N437US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24559
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - MAINTENANCE REPORTED THE EMERGENCY AISLE LIGHTS AT SEAT ROWS 10 AND 11 AND AT THE AFT LEFT OVERWING INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED CHARGER ASSEMBLY NR 3 AND THE BATTERY PACK.  OPERATIONAL CHECK NORMAL.
